# SDR SWAA2025072493612

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,199 hours, 12,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EMER EXIT SIDE WALL LIGHT WILL NOT TURN OFF WHEN SELECTED FROM ATTENDANT.  LOADED SOFTWARE; OPS CHECK NORMAL AFT RH EMER EXIT SIDE WALL LIGHT. PER AMM 33-21-00.
